RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 4, Pages 115–132 (Mi dm1165)  

This article is cited in 2 scientific papers (total in 2 papers)

On minimisation of the double-sided shadow in the unit cube

M. A. Bashov


DOI: https://doi.org/10.4213/dm1165

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:5-6, 517–535

Bibliographic databases:

UDC: 519.1
Received: 17.11.2010

Citation: M. A. Bashov, “On minimisation of the double-sided shadow in the unit cube”, Diskr. Mat., 23:4 (2011), 115–132; Discrete Math. Appl., 21:5-6 (2011), 517–535

Citation in format AMSBIB
\Bibitem{Bas11}
\by M.~A.~Bashov
\paper On minimisation of the double-sided shadow in the unit cube
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 4
\pages 115--132
\mathnet{http://mi.mathnet.ru/dm1165}
\crossref{https://doi.org/10.4213/dm1165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933103}
\elib{http://elibrary.ru/item.asp?id=20730408}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 5-6
\pages 517--535
\crossref{https://doi.org/10.1515/dma.2011.033}


Linking options:
  • http://mi.mathnet.ru/eng/dm1165
  • https://doi.org/10.4213/dm1165
  • http://mi.mathnet.ru/eng/dm/v23/i4/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Bashov, “Minimal in terms of double-sided shadow subsets of Boolean cube layer distinct from circles”, J. Appl. Industr. Math., 7:1 (2013), 29–40  mathnet  crossref  mathscinet
    2. Bashov M.A., “Minimizatsiya vesa idealov v sloe buleva kuba”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 2013, no. 3, 47a–53  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:258
    Full text:99
    References:40
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020